Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInvariant $mathrm G^2mathrm V$ algorithm for computing SAGBI-Gr\"obner bases.
Author(s) Amir Hashemi, Benyamin M.-Alizadeh, Monireh Riahi
TypeArticle in Journal
AbstractFaugère and Rahmany have presented the invariant F5 algorithm to compute SAGBI-Gröbner bases of ideals of invariant rings. This algorithm has an incremental structure, and it is based on the matrix version of F5 algorithm to use F5 criterion to remove a part of useless reductions. Although this algorithm is more efficient than the Buchberger-like algorithm, however it does not use all the existing criteria (for an incremental structure) to detect superfluous reductions. In this paper, we consider a new algorithm, namely, invariant G 2 V algorithm, to compute SAGBI-Gröbner bases of ideals of invariant rings using more criteria. This algorithm has a new structure and it is based on the G2V algorithm; a variant of the F5 algorithm to compute Gröbner bases. We have implemented our new algorithm in Maple, and we give experimental comparison, via some examples, of performance of this algorithm with the invariant F5 algorithm.
ISSN1674-7283; 1869-1862/e
URL G2V algorithm, invariant F5 algorithm, invariant G2V algorithm, SAGBI-Gröbner bases
LanguageEnglish
JournalSci. China, Math.
Volume56
Number9
Pages1781--1794
PublisherSpringer, Berlin/Heidelberg; Science in China Press, Beijing
Year2013
Edition0
Translation No
Refereed No
Webmaster